Sign-Periodicity of Traces of Singular Moduli
Author(s): Dohoon Choi | Byungchan Kim | Subong Lim
Volume: 1
Issue: 4
Year: 2013




Scattering of Electromagnetic Waves by Many Nano-Wires
Author(s): Alexander G. Ramm
Volume: 1
Issue: 3
Year: 2013




On the Class of Dominant and Subordinate Products
Author(s): Alexander Berkovich | Keith Grizzell
Volume: 1
Issue: 2
Year: 2013




Stability of Solutions to Evolution Problems
Author(s): Alexander G. Ramm
Volume: 1
Issue: 2
Year: 2013




On Matrices Arising in the Finite Field Analogue of Euler’s Integral Transform
Author(s): Michael Griffin | Larry Rolen
Volume: 1
Issue: 1
Year: 2013




ρ — Adic Analogues of Ramanujan Type Formulas for 1/π
Author(s): Sarah Chisholm | Alyson Deines | Ling Long | Gabriele Nebe | Holly Swisher
Volume: 1
Issue: 1
Year: 2013




A Converse to a Theorem of Oka and Sakamoto for Complex Line Arrangements
Author(s): Kristopher Williams
Volume: 1
Issue: 1
Year: 2013



